| Model Number |
1000096 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that occlusion alarms occurred.Customer changed pump supplies to address the issue.Customer¿s blood glucose level was over 500 mg/dl.Customer addressed bg with a correction bolus via the pump.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.Device not returned.